MathSciNet Relay Station
MathSciNet bibliographic data
MR2600967 (2011g:35183) 35K57 (35B40)
Andreu, F.; Caselles, V.; Mazón, J. M. A Fisher-Kolmogorov equation with finite speed of propagation. J. Differential Equations 248 (2010), no. 10, 2528–2561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement